# SDR UIEA2016021500099

- Difficulty date: February 15, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 74,098 hours, 12,819 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311U25488
- Condition: Missing
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND PANEL MISSING ON NR 4 PYLON.  REPLACED MISSING PANEL IAW MM 54-60-01.
